Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on a subgroup of the modular group


Authors: M. Newman and J. R. Smart
Journal: Proc. Amer. Math. Soc. 14 (1963), 102-104
MSC: Primary 20.65
DOI: https://doi.org/10.1090/S0002-9939-1963-0143816-9
MathSciNet review: 0143816
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Morris Newman, The structure of some subgroups of the modular group, Illinois J. Math. 6 (1962), 480–487. MR 0140583
  • [2] Jakob Nielsen, The commutator group of the free product of cyclic groups, Mat. Tidsskr. B. 1948 (1948), 49–56 (Danish). MR 0029378
  • [3] O. Schreier, Die Untergruppen der freien Gruppen, Hamburger Abh. 5 (1927), 161-183.
  • [4] J. R. Smart, Modular forms of dimension $ - 2$ for subgroups of the modular group, Thesis, Michigan State Univ., East Lansing, Mich., 1961.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.65

Retrieve articles in all journals with MSC: 20.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0143816-9
Article copyright: © Copyright 1963 American Mathematical Society